I have no idea what it is. I have been to the psychiatrist and i think i partially convinced him that i had ADD so i could get prescribed to something and hopefully that would help. It's like from the point i wake up to the point that i go to bed that i feel like everything is foggy and i just go through the actions of my day and never actually live my life. Which is frustrating because everything is fine and i want to enjoy my high school years. I often feel like at the end of the day that everything seems not necessarily dream like but not that i really experienced it. Also my eyes occasionally feel like they are moving and won't focus well, I have never had poor eye sight which is i'm confused. When i put eye drops in i feel a split second like everything goes away and i am fine but then all goes right back to the way it was. I don't have a dry mouth and i sweat so i don't think it is sjogrens or anything like that.
Please, someone help, I have a perfect girlfriend and everything else is pretty good too, i want to be able to experience my life. Thanks for your time and I hope you can be of assistance.
You should tell a doctor about this. It could be a lot of things, like the side-effect of medicine, sleep apnea, and I'm not sure what else. I tend to be a bit foggy and poor memory and I have ADHD and some form of sleep apnea that I'm still under study about.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.